# SDR ABXR2012012300012

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 75,180 hours, 36,430 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111T10003
- Condition: Corroded
- Location: Center Wing Sect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CENTER WING REAR SPAR CORRODED AT STA 955 INBD OF PICKLE FORK.  REPAIRED IAW SRM AND REA 46963REA12.
